# SDR SWIA200412813

- Difficulty date: January 25, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 2,945 hours, 2,533 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: L, F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH1 OR CH2 WILL NOT ENGAGE.  RERACKED HSTCU.  OPS CHECK GOOD AT THIS TIME.
